# SDR DALA2022031101619

- Difficulty date: March 10, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 LH VERTICAL STABILIZER SKIN PANEL FOUND DELAMINATION BETWEEN FSS195.390 AND FSS 270-784. CORRECTIVE ACTION: SKIN PANEL REPAIRED BETWEEN FSS195.390 AND FSS 270.784 AS PER B767-300 SRM 55-30 & SRM 51-70 & SRM 51-70 (2151394)
